# SDR FDEA201109274207

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 36,367 hours, 21,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE KEEPS FALLING OUT OF CASING, PIN AND GIRT BAR STAY IN PLACE.   ADJUSTED AND RESET SLIDE ASSY IAW MM 25-60-015-2.  NO DEFECTS NOTED.  OK FOR SERVICE.  RII COMPLIED WITH EMP 448817.  FINAL CLOSED.
